# SDR CA120821002

- Difficulty date: August 8, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT6A64
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, B, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB AT 1900 FT, THE PILOT HEARD ABNORMAL NOISES FROM THE ENGINE FOLLOWED BY EXHAUST SMOKE AND POWER LOSS.  THE PILOT SECURED THE ENGINE INTO FEATHER MODE.  THE ACFT LANDED SAFELY. PRELIMINARY INSPECTION REVEALED SEIZED PROPELLER SHAFT.
